1Aronson, D. G.. The porous medium equation. CIME Lectures in Some problems in Nonlinear Diffusion, Lecture Notes in Mathematics,vol. 1224 (New York: Springer-Verlag, 1986).
2Choi, B. and Lee, K.. Multi-D fast diffusion equation via diffusive scaling of generalized Carleman kinetic equation, arxiv:1510.08997.
3Dahlberg, B. E. J. and Kenig, C.. Non-negative solutions of generalized porous medium equations. Revista Matemática Iberoamericana 2 (1986), 267–305.
4Daskalopoulos, P. and Kenig, C. E.. Degenerate diffusion-initial value problems and local regularity theory. Tracts in Mathematics 1 (Zurich, Switzerland: European Mathematical Society, 2007).
5Daskalopoulos, P. and Sesum, N.. On the extinction profile of solutions to fast diffusion. J. Reine Angew. Math. 622 (2008), 95–119.
6Daskalopoulos, P. and Sesum, N.. The classification of locally conformally flat Yamabe solitons. Advances in Math. 240 (2013), 346–369.
7de Pablo, A. and Vazquez, J. L.. Travelling waves and finite propagation in a reaction-diffusion equation. J. Differ. Equ. 93 (1991), 19–61.
8del Pino, M. and Sáez, M.. On the extinction profile for solutions of u t = Δu (N − 2)/(N + 2). Indiana Univ. Math. J. 50 (2001), 611–628.
9Golse, F. and Salvarani, F.. The nonlinear diffusion limit for generalized Carleman models: the initial-boundary value problem. Nonlinearity 20 (2007), 927–942.
10Herrero, M. A. and Pierre, M.. The Cauchy problem for u t = Δu m when 0 < m < 1. Trans. A. M. S. 291 (1985), 145–158.
11Hsu, S. Y.. Existence and asymptotic behaviour of solutions of the very fast diffusion equation. Manuscripta Math. 140 (2013), 441–460.
12Huang, F., Pan, R. and Wang, Z.. L 1 convergence to the Barenblatt solution for compressible Euler equations with damping. Arch. Ration. Mech. Anal. 200 (2011), 665–689.
13Hui, K. M. and Kim, S.. Existence of Neumann and singular solutions of the fast diffusion equation. Discrete Contin. Dyn. Syst. Series-A 35 (2015), 4859–4887.
14Hui, K. M. and Kim, S.. Asymptotic large time behaviour of singular solutions of the fast diffusion equation. Discrete Contin. Dyn. Syst. Series-A 37 (2017), 5943–5977.
16Kato, T.. Schrödinger operators with singular potentials. Israel J. Math. 13 (1973), 135–148.
17Ladyzenskaya, O. A., Solonnikov, V. A. and Uraltceva, N. N.. Linear and quasilinear equations of parabolic type. Transl. Math. Mono., vol. 23 (Providence, R.I., U.S.A.: Amer. Math. Soc., 1968).
18Luo, T. and Zeng, H.. Global existence and smooth solutions and convergence to Barenblatt solutions for the physical vacuum free boundary problem of compressible Euler equations with damping. Commun. Pure. Appl. Math. 69 (2016), 1354–1396.
19Vazquez, J. L.. Smoothing and decay estimates for nonlinear diffusion equations. Oxford Lecture Series in Mathematics and its Applications,vol. 33 (Oxford: Oxford University Press, 2006).
20Vazquez, J. L.. The porous medium equation. Mathematical theory. Oxford Mathematical Monographs (Oxford: The Clarendon Press, Oxford University Press, 2007) xxii+624 pp.
21Vazquez, J. L. and Winkler, M.. The evolution of singularities in fast diffusion equations: infinite-time blow-down. SIAM J. Math. Anal. 43 (2011), 1499–1535.
22Vazquez, J. L. and Winkler, M.. Highly time-oscillating solutions for very fast diffusion equations. J. Evol. Equ. 11 (2011), 725–742.